# SDR COM60514

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 601R751131
- Condition: Failed
- Location: Nr 1 Syst
- Part time: 3,312 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SYSTEM HAS ZERO PRESSURE.  REPLACED THE NR 1 HYDRAULIC PUMP.
